# SDR DALA2019112656931

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 89,454 hours, 40,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 19d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 658, L/P 1372643) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:19D / INTERIOR. CORRECTIVE ACTION: R/R EMERGENCY LIGHT ASSY AT 19D. OPS CK GOOD.
